| Catalog Number |
4000-0105-51 |
| Medical Device Problem Code |
Failure to Infuse (2340)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: codes were updated.One device was returned for investigation.It was reported that the device has syringe flange error.Complaint confirmed by checking the alarm history.It is verified that the syringe flange not in place is found in alarm history.The device is repaired by reinstalling the plunger head.The pump passed all the testing.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.
Event or Problem Description
It was reported that during routine preventive maintenance inspection the device has syringe flange error and a broken cable that is supposed to connect to the main board.There was no patient involvement or harm.